# SDR ABXA2011080392

- Difficulty date: August 3, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767281
- Aircraft serial: 23020
- Aircraft time: 52,593 hours, 40,183 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Beam
- Part number: 313T138030
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE NUMBER 2 PYLON UNDER 447BL ACCESS A LWR SUPPORT CHANNEL (BEAM PER DRAWING 313T1380) THE WAS FOUND CRACKED AT THE FWD END.  REMOVED & REPLACED LOWER INBD CHANNEL & STRIKER PLATES.  REMOVED & INSTALLED NEW FASTENERS IAW 767 SRM 51-40-2 AWG.
